Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 21 July 2007

An Efficient Algorithm for Tree Mapping in XML Databases

Yangjun Chen

Journal of Computer Science, Volume 3, Issue 7, pp. 487–493 · doi.org/10.3844/jcssp.2007.487.493

6,567 accesses4,367 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this article, we discuss an efficient algorithm for tree mapping problem in XML databases. Given a target tree T and a pattern tree Q, the algorithm can find all the embeddings of Q in T in O(|T||Q|) time while the existing approaches need exponential time in the worst case.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Chen, Y. (2007). An Efficient Algorithm for Tree Mapping in XML Databases. Journal of Computer Science, 3(7), 487–493. https://doi.org/10.3844/jcssp.2007.487.493

Licence
© Science Publications
Issue
Volume 3, Issue 7
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
An Efficient Algorithm for Tree Mapping in XML DatabasesJournal of Computer Science · Volume 3, Issue 7 · pp. 487–493 · © Science PublicationsDownload